Alert archive / New York / Small Craft Advisories in 2009

Small Craft Advisory 40, NWS Buffalo, NY

May 26, 2009

NWS Buffalo, NY issued this small craft advisory at May 26, 2009, 10:09 AM EDT. It took effect at May 26, 2009, 11:00 AM EDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
May 26, 2009, 10:09 AM EDT (14:09 UTC)
In effect from
May 26, 2009, 11:00 AM EDT
Expired
May 26, 2009, 8:00 PM EDT
In force
9 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

648 
WHUS71 KBUF 261409
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1009 AM EDT TUE MAY 26 2009

...BRISK NORTHEAST WINDS ON THE WESTERN END OF LAKE ONTARIO THIS
AFTERNOON...

.NORTHEAST WINDS OF 15 TO 25 KNOTS WILL CREATE 3 TO 5 FOOT WAVES
ON THE NEAR SHORE WATERS OF LAKE ONTARIO FROM THE NIAGARA RIVER TO
HAMLIN BEACH THIS AFTERNOON. THE WINDS ARE EXPECTED TO BECOME
MORE EASTERLY AT 10 TO 20 KNOTS LATER IN THE DAY WITH WAVES
DROPPING TO 2 TO 4 LATE.

LOZ042-262100-
/O.NEW.KBUF.SC.Y.0040.090526T1500Z-090526T2100Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
1009 AM EDT TUE MAY 26 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. 

NORTHEAST WINDS OF 15 TO 25 KNOTS WILL CREATE 3 TO 5 FOOT WAVES
ON THE NEAR SHORE WATERS OF LAKE ONTARIO FROM THE NIAGARA RIVER TO
HAMLIN BEACH THIS AFTERNOON. THE WINDS ARE EXPECTED TO BECOME
MORE EASTERLY AT 10 TO 20 KNOTS LATER IN THE DAY WITH WAVES
DROPPING TO 2 TO 4 LATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JJP
1 follow-up statement
800 
WHUS71 KBUF 262017
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
417 PM EDT TUE MAY 26 2009

...BRISK NORTHEAST WINDS ON THE WESTERN END OF LAKE ONTARIO THIS
AFTERNOON...

.NORTHEAST WINDS OF 15 TO 25 KNOTS WILL CREATE 3 TO 5 FOOT WAVES
ON THE NEAR SHORE WATERS OF LAKE ONTARIO FROM THE NIAGARA RIVER
TO HAMLIN BEACH INTO EARLY THIS EVENING. THE WINDS ARE EXPECTED
TO BECOME MORE EASTERLY AND SUBSIDE THIS EVENING WITH WAVES DROPPING
BELOW SMALL CRAFT ADVISORY RANGE BEFORE SUNSET.

LOZ042-270000-
/O.EXT.KBUF.SC.Y.0040.000000T0000Z-090527T0000Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
417 PM EDT TUE MAY 26 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

NORTHEAST WINDS OF 15 TO 25 KNOTS WILL CREATE 3 TO 5 FOOT WAVES
ON THE NEAR SHORE WATERS OF LAKE ONTARIO FROM THE NIAGARA RIVER
TO HAMLIN BEACH INTO EARLY THIS EVENING. THE WINDS ARE EXPECTED
TO BECOME MORE EASTERLY AND SUBSIDE THIS EVENING WITH WAVES
DROPPING BELOW SMALL CRAFT ADVISORY RANGE BEFORE SUNSET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


JJP

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at May 26, 7:15 AM EDT, 2 hours 54 minutes earlier.

Area forecast discussion, May 26, 7:15 AM EDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
715 AM EDT TUE MAY 26 2009

.SYNOPSIS...
OUR EXTENDED STRETCH OF FINE SPRING WEATHER WILL SOON COME TO
AN END BUT WE SHOULD SQUEEZE OUT ONE MORE DECENT DAY TODAY AS HIGH
PRESSURE ACROSS ONTARIO AND QUEBEC HOLDS STRONG. A SOUTHERLY FLOW OF
MORE HUMID AIR WILL BRING AN INCREASE IN CLOUDS AND MOISTURE AS A
WARM FRONT APPROACHES AND LIFTS ACROSS THE REGION TONIGHT AND EARLY
WEDNESDAY. THE FRONT WILL STALL NEAR LAKE ONTARIO WEDNESDAY AND
THURSDAY WITH PERIODIC SHOWERS BEFORE A COLD FRONT SWEEPS THE
ACTIVITY TO THE EAST COAST ON FRIDAY. THE WEEKEND LOOKS RELATIVELY
COOL BUT MAINLY DRY AS MORE HIGH PRESSURE BUILDS ACROSS THE GREAT
LAKES.

&&

.NEAR TERM /THROUGH TONIGHT/...
OUR STRETCH OF MAINLY DRY WEATHER FOR ALMOST THE PAST WEEK AND A
HALF WILL FINALLY COME TO AN END LATER THIS AFTERNOON AND TONIGHT.

HIGH PRESSURE CENTERED JUST EAST OF JAMES BAY WILL MOVE SLOWLY TO
THE EAST TODAY AND TONIGHT WHILE A WARM FRONT LIFTS NORTH ACROSS THE
OHIO VALLEY. THE EARLY MORNING SURFACE MAP STILL SHOWS VERY DRY AIR
IN PLACE ACROSS NEW YORK STATE...BUT THE DEWPOINTS ACROSS THE LOWER
OHIO VALLEY ARE IN THE LOWER TO MID 60S. THIS SHARP DEW POINT
GRADIENT WILL COME INTO PLAY TONIGHT AS THE WARM FRONT HEADS
NORTHEAST TOWARD WESTERN NEW YORK.

THE MODELS GENERALLY AGREE THAT MOST OF OUR CWA WILL STAY DRY
THROUGH 18Z TODAY...THEN LIGHT RAIN SHOWERS WILL SPREAD SLOWLY TO
THE NORTH...WITH THE NORTHERN EDGE OF THE RAIN SHIELD POSSIBLY
REACHING THE SOUTH SHORE OF LAKE ONTARIO BY 00Z. THE CORRESPONDING
INCREASE IN CLOUD COVER WILL KEEP TEMPERATURES A LITTLE COOLER
TODAY...BUT THE WARMER GFS MOS READINGS SEEM MORE REASONABLE
CONSIDERING HOW THE DRY AIR WILL LIKELY DELAY THE ONSET OF THE
SHOWERS. THE AREA WILL ALSO BE UNDER THE INFLUENCE OF A CONFLUENT
FLOW ALOFT THROUGH AT LEAST THE EARLY AFTERNOON. THIS WILL HELP
TO SHUNT ANY APPROACHING SHOWERS TO THE EAST THROUGH THE FIRST
HALF OF THE DAY.

TONIGHT...A 30 TO 40 KNOT LOW LEVEL JET IS FORECAST TO TRACK NORTH
ACROSS CENTRAL NEW YORK. AS THIS JET RIDES OVER THE SURFACE WARM
FRONT...THE SHARP DEWPOINT GRADIENT WILL RESULT IN STRONG LOW LEVEL
THETA-E ADVECTION ACROSS WESTERN AND CENTRAL NEW YORK. THIS MAY LEAD
TO PERIODS OF STEADY RAIN...ESPECIALLY FROM THE FINGER LAKES TO THE
NORTH COUNTRY WHERE THE IMPACT FROM THE LOW LEVEL JET WILL BE
GREATER. PRECIPITABLE WATER VALUES INCREASING TO ABOUT 1.5 INCHES
ALSO HINT AT THE POSSIBILITY OF SOME HEAVY RAIN. THERE MAY ALSO BE
A CHANCE OF SOME ELEVATED CONVECTION LATE TONIGHT...BUT THE ELEVATED
CAPES LOOK VERY MARGINAL. THEREFORE...DO NOT PLAN TO MENTION ANY
OVERNIGHT THUNDERSTORMS AT THIS TIME.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
THIS PERIOD BEGINS WITH A WARM FRONT LIFTING NORTH ACROSS WESTERN
NY...AND EVENTUALLY STALLING OUT IN THE VICINITY OF LAKE ONTARIO.
NAM IS FURTHEST NORTH WITH THIS FEATURE BUT EVEN GFS NOW TAKES THE
FRONT AT LEAST AS FAR AS THE SOUTH SHORE OF THE LAKE. THIS WOULD
PLACE THE SWATH OF HEAVIEST RAIN TO OUR NORTH OVER SOUTHERN
ONTARIO...LAKE ONTARIO AND THE NORTH COUNTRY...WHILE WESTERN NY
WOULD BE LEFT IN THE WARM HUMID AIRMASS WITH JUST SCATTERED SHOWERS
AND ISOLD TSTMS. THIS TREND HAS BEEN CONSISTENT FOR THE PAST FEW
RUNS OF ALL THE MODELS. WILL LOWER POPS INTO THE SCATD/CHC RANGE FOR
MOST OF WED INTO WED EVE ACROSS THE WEST TO ACCOUNT FOR
THIS...ALTHOUGH LEAVE HIGHER LIKELY TO CATEG POPS OVER NORTH
COUNTRY. STRONG RIDGING ALOFT INDICATES A WARM LAYER THROUGHOUT
WHICH WOULD LIMIT INSTABILITY...BUT VERY HIGH PWS OF UP TO 1.5
INCHES DOES GIVE THE POTENTIAL FOR LOCALLY HEAVY RAINS WHERE THEY DO
OCCUR. BUMPED TEMPS AND ESPECIALLY DEW PTS UP FURTHER IN THE WARM
SECTOR...THIS WILL BE OUR FIRST REAL MUGGY FEEL OF THE SEASON WITH
TDS INTO THE 60S.

THE ANOMALOUS WARM CORE LOW WHICH HAS BEEN MEANDERING FROM THE GULF
NORTHWEST TO MISSOURI THE PAST FEW DAYS WILL FINALLY GET PICKED UP
BY A MID LEVEL SHORT WAVE AND PUSHED UP INTO THE LOWER LAKES AND
SOUTHERN ONTARIO BY THURS MORNING. WITH UPPER RIDGE HOLDING TOUGH
OVER MID ATLANTIC REGION...AM BECOMING MORE CONFIDENT THAT THIS LOW
WILL BE FORCED TO OUR NORTH...KEEPING US IN THE SHOWERY WARM SIDE
WITH HEAVIER RAIN TO NORTH OF THE STORM TRACK OVER SRN ONTARIO AND
ST LAWR VALLEY WED NT AND EVEN INTO THURS. TROF AXIS CROSSES WESTERN
NY LATER THURS/THURS NT SO WILL UP POPS TO LIKELY RANGE AGAIN FOR
THURS/THURS NT BEFORE BEGINNING TO TAPER THEM BACK FROM WEST TO EAST
THURS NT.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
STILL LOOKS LIKE RIDGING TRIES TO BUILD IN FRIDAY BUT LINGERING
MOISTURE AND CYCLONIC FLOW AROUND UPPER LOW OVER JAMES BAY AND SHORT
WAVE DROPPING AROUND THE UPPER LOW TWD SOUTHERN ONTARIO WILL SLOW
ANY CLEARING. WILL CARRY CHC POPS FROM EASTERN FINGER LKS EASTWARD
WITH SLGT CHC FURTHER TO THE WEST BY MIDDAY. GENERALLY DRY FRI NT
AND SAT ALTHOUGH WEAK SHORT WAVE WILL KEEP MORE CLOUDS AND SLGT CHC
POPS ACROSS NORTH COUNTRY FRI NT. MUCH COOLER SAT WITH 850 MB TEMPS
OF ONLY +2C OR SO...SUPPORTING ONLY L-M 60S AT BEST. RIDGE CRESTS
OVER THE REGION SAT NT...WHICH COULD TURN REAL CHILLY...WITH FROST
THREAT IN COLD SPOTS E LK ONT ANS PSBLY SRN TIER VALLEYS.

MODELS AT VARIANCE FOR SUN-MON. MOST HOLD DRY WX THROUGH MOST OF
SUNDAY WITH MODERATING TEMPS...THEN WARM ADVECTION AND WARM FRONT
SHOWERS SUN NT INTO MON. 00Z GFS THEN DEVELOPS AND EAST-WEST
BOUNDARY OVER THE REGION MON INTO TUES WITH SOME DECENT RAINS...EC
TAKES IT FURTHER SOUTH BY LATER MON. WAY TOO FAR OUT TO GET SPECIFIC
HERE...WILL JUST BROADBRUSH 40 POPS FOR MONDAY.

&&

.AVIATION /11Z TUESDAY THROUGH SATURDAY/...
VFR CONDITIONS THROUGH AT LEAST MIDDAY TUESDAY.

HIGH PRESSURE CENTERED OVER SOUTHERN QUEBEC WILL DRIFT SLOWLY TO THE
EAST TODAY AND TONIGHT WHILE A WARM FRONT LIFTS NORTH ACROSS THE
OHIO VALLEY. AS THE HIGH MOVES MOVES TO THE EAST...MID AND HIGH
LEVEL CLOUDS WILL THICKEN FROM WEST TO EAST THIS MORNING. LLWS WILL
STILL BE A CONCERN FOR SOME TAF SITES THIS MORNING AS A 35 KNOT LOW
LEVEL MOVES ACROSS WESTERN NEW YORK.

AS THE WARM FRONT APPROACHES DURING THE AFTERNOON...A VFR
STRATO-CU DECK WILL DEVELOP. LIGHT SHOWERS SPREADING NORTH ACROSS
THE SOUTHERN TIER MAY LOWER CIGS TO MVFR VCNTY KJHW LATE THIS
AFTERNOON. OTHERWISE...VFR CIGS WILL BE THE RULE FARTHER TO THE
NORTH TODAY.

A SOUTHEAST FLOW OF INCREASING LOW LEVEL MOISTURE SETS UP ACROSS THE
AREA TONIGHT. SHOWERS WILL BECOME MORE STEADY...ESPECIALLY ACROSS
THE FINGER LAKES AND NORTH COUNTRY WHERE A PASSING LOW LEVEL JET
WILL PROVIDE ADDITIONAL LIFT. MVFR CONDITIONS WILL ACCOMPANY THE
INCREASE IN MOISTURE.

OUTLOOK...
WEDNESDAY AND THURSDAY...MVFR AND LOCAL IFR WITH SHOWERS.
FRIDAY...VFR.

&&

.MARINE...
FRESH EASTERLY WINDS EARLY TODAY WILL DIMINISH SOMEWHAT THIS
AFTERNOON BUT REMAIN GENERALLY EASTERLY OVER LAKE ONTARIO THROUGH
THURSDAY MORNING AS A WARM FRONT STALLS RIGHT ALONG THE SOUTH SHORE
OF THE LAKE. THEY WILL SHIFT TO SOUTH AND SOUTHWEST ON LAKE ERIE
WEDNESDAY MORNING IN THE WARM SECTOR. WINDS AND WAVES WILL REMAIN
BELOW SMALL CRAFT ADVSRY RANGE THROUGH THURSDAY NIGHT SO NO MARINE
HEADLINES ARE EXPECTED AT THIS TIME. BRISK WESTERLIES WILL RESUME ON
FRIDAY IN THE WAKE OF THE NEXT COLD FRONT.

&&

.HYDROLOGY...
REGION IS BADLY IN NEED OF RAIN AND SHOULD GET SOME THIS WEEK...BUT
QPF WILL BE VARIABLE. IT HAS BEEN 10 DAYS SINCE ANY RAIN. MOST AREAS
SHOULD SEE A SOLID 0.25 INCH TONIGHT...BUT THEN WESTERN AREAS WILL
ONLY SEE SPORADIC SHOWERS FROM WED THROUGH THURS. NORTH COUNTRY HAS
POTENTIAL OF MUCH MORE TONIGHT AND WED. OVERALL..BEST ESTIMATE FOR
THE WEST THROUGH THURS WOULD BE 0.5 TO 1 INCH TOTAL...WITH 1 TO 2
INCHES FOR OUR ERN LK ONTARIO COUNTIES. RIVER/CREEK FLOWS ARE IN THE
10-20 PERCENTILE FOR THE SEASON IN THE WEST SO THIS RAIN WILL BE
MOST WELCOME. OUR ERN LK ONTARIO REGION HAS MORE NORMAL FLOWS BUT
EVEN THOSE AREAS CAN TAKE A GOOD 2 INCHES WITHOUT ANY HYDRO PROBLEMS.

&&

.CLIMATE...
OUR BEAUTIFUL HOLIDAY WEEKEND WEATHER WAS CAPPED OFF BY A FULL 100
PERCENT SUNNY DAY ON MONDAY. IT WAS BUFFALOS 9TH CONSECUTIVE MOSTLY
SUNNY (>70 PCT) DAY WITH MAY TOTALLING 70 PERCENT OF POSSIBLE SO
FAR...WHICH HAS INCLUDED 15 MOSTLY SUNNY AND ONLY 3 MOSTLY CLOUDY
DAYS. THIS IS THE 4TH CONSEC MONTH WITH SUNSHINE MORE THAN TEN
PERCENT ABOVE NORMAL. ALSO...JUST 0.80 INCH OF RAIN HAS FALLEN SO
FAR THIS MONTH...4TH DRIEST ON RECORD...BUT THIS WILL CHANGE AFTER
THE RAIN THIS WEEK.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...SFM
NEAR TERM...TJP
SHORT TERM...SFM
LONG TERM...SFM
AVIATION...TJP
MARINE...SFM/TJP
HYDROLOGY...SFM
CLIMATE...SFM
Hazardous weather outlook, May 26, 5:25 AM EDT, 4 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
525 AM EDT TUE MAY 26 2009

NYZ001>005-010>014-019>021-085-270930-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-NORTHERN ERIE-GENESEE-
WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-
SOUTHERN ERIE-
525 AM EDT TUE MAY 26 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH
CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

A WARM FRONT LIFTING NORTH FROM THE OHIO VALLEY MAY BRING PERIODS
OF MODERATE TO HEAVY RAIN TONIGHT...ESPECIALLY ACROSS THE FINGER
LAKES AREA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ006>008-270930-
OSWEGO-JEFFERSON-LEWIS-
525 AM EDT TUE MAY 26 2009

...FROST ADVISORY IN EFFECT UNTIL 7 AM EDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-270930-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
525 AM EDT TUE MAY 26 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

Nearby

Small Craft Advisories in New York, 2009Every small craft advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.